Alert archive / Tennessee / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 222, NWS Nashville, TN

November 29, 2016Coffee County, Grundy County, Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at Nov 29, 2016, 11:09 PM CST for Coffee County, Grundy County, Tennessee. It was in force for 51 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 29, 2016, 11:09 PM CST (05:09 UTC)
Expired
Nov 30, 2016, 12:00 AM CST
In force
51 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Coffee County, TN, Grundy County, TN

The radar

The Northeast Alabama radar (KHTX), 55 km from the middle of the area, began a volume at 05:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 29, 11:33 PM CSTTSTM WND DMG2 Nw Gruetli-Laager, TNPOWER LINES DOWN ON 20TH AVE NORTH NEAR BOULDIN ROAD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 24 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 29, 6:47 PM CSTTornado WatchSPC8 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 5.2 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2016-11-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2016-11-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 321 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1648 m above ground
0-6 km bulk shear
90 kt
0-1 km storm-relative helicity
321 m²/s²
0-3 km storm-relative helicity
354 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

904 
WUUS54 KOHX 300509
SVROHX
TNC031-061-300600-
/O.NEW.KOHX.SV.W.0222.161130T0509Z-161130T0600Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
1109 PM CST TUE NOV 29 2016

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  GRUNDY COUNTY IN MIDDLE TENNESSEE...
  SOUTHEASTERN COFFEE COUNTY IN MIDDLE TENNESSEE...

* UNTIL MIDNIGHT CST

* AT 1109 PM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 6 MILES SOUTHEAST OF MANCHESTER TO NEAR
  WINCHESTER... MOVING EAST AT 45 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  GRUETLI-LAAGER...TRACY CITY...MONTEAGLE...ALTAMONT...COALMONT...
  PALMER...BEERSHEBA SPRINGS...PELHAM...HILLSBORO...ARNOLD AFB AND
  FIERY GIZZARD S.P..

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CST FOR MIDDLE
TENNESSEE.

LAT...LON 3524 8582 3522 8587 3529 8591 3531 8594
      3533 8602 3534 8603 3535 8610 3544 8606
      3553 8587 3551 8582 3553 8575 3553 8561
      3549 8554 3543 8554 3541 8549 3536 8551
      3532 8556 3529 8571 3524 8569 3522 8574
TIME...MOT...LOC 0509Z 248DEG 39KT 3539 8602 3514 8610 

HAIL...<.75IN
WIND...60MPH
 
$$

SHAMBURGER
2 follow-up statements
923 
WWUS54 KOHX 300522
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1122 PM CST TUE NOV 29 2016

TNC031-300532-
/O.CAN.KOHX.SV.W.0222.000000T0000Z-161130T0600Z/
COFFEE TN-
1122 PM CST TUE NOV 29 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN COFFEE COUNTY IS
CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CST FOR MIDDLE
TENNESSEE.

LAT...LON 3524 8582 3524 8584 3522 8587 3529 8591
      3533 8591 3537 8587 3538 8589 3542 8589
      3553 8587 3551 8582 3553 8575 3553 8561
      3549 8554 3543 8554 3541 8549 3536 8551
      3532 8556 3529 8571 3524 8569 3522 8574
TIME...MOT...LOC 0522Z 248DEG 39KT 3544 8587 3519 8595 

$$

TNC061-300600-
/O.CON.KOHX.SV.W.0222.000000T0000Z-161130T0600Z/
GRUNDY TN-
1122 PM CST TUE NOV 29 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST
FOR GRUNDY COUNTY...

AT 1122 PM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR VIOLA TO SEWANEE...MOVING EAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
GRUETLI-LAAGER...TRACY CITY...MONTEAGLE...ALTAMONT...COALMONT...
PALMER...BEERSHEBA SPRINGS...PELHAM AND FIERY GIZZARD S.P..

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CST FOR MIDDLE
TENNESSEE.

LAT...LON 3524 8582 3524 8584 3522 8587 3529 8591
      3533 8591 3537 8587 3538 8589 3542 8589
      3553 8587 3551 8582 3553 8575 3553 8561
      3549 8554 3543 8554 3541 8549 3536 8551
      3532 8556 3529 8571 3524 8569 3522 8574
TIME...MOT...LOC 0522Z 248DEG 39KT 3544 8587 3519 8595 

HAIL...<.75IN
WIND...60MPH
 
$$

SHAMBURGER
572 
WWUS54 KOHX 300537
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1137 PM CST TUE NOV 29 2016

TNC061-300600-
/O.CON.KOHX.SV.W.0222.000000T0000Z-161130T0600Z/
GRUNDY TN-
1137 PM CST TUE NOV 29 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST
FOR GRUNDY COUNTY...

AT 1136 PM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BEERSHEBA SPRINGS TO TRACY CITY...MOVING EAST AT 40
MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
GRUETLI-LAAGER...TRACY CITY...MONTEAGLE...ALTAMONT...COALMONT...
PALMER...BEERSHEBA SPRINGS...PELHAM AND FIERY GIZZARD S.P..

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CST FOR MIDDLE
TENNESSEE.

LAT...LON 3524 8582 3524 8584 3522 8587 3529 8591
      3533 8591 3553 8568 3553 8561 3549 8554
      3543 8554 3541 8549 3536 8551 3532 8556
      3529 8571 3524 8569 3522 8574
TIME...MOT...LOC 0536Z 263DEG 36KT 3551 8564 3526 8574 

HAIL...<.75IN
WIND...60MPH
 
$$

SHAMBURGER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 29, 10:24 PM CST, 45 minutes earlier.

Area forecast discussion, Nov 29, 10:24 PM CST, 45 minutes before
Area Forecast Discussion
National Weather Service Nashville TN
1024 PM CST Tue Nov 29 2016

.UPDATE...
FOR EVENING DISCUSSION.

&&

.DISCUSSION...

Contemplated expanding the watch a little further eastward but
have decided not to do so. It appears that helicities and
hodograph related energy levels decrease as you move across the
central Plateau area.

Otw, should see the convection fill in a bit for areas west of
I-65 over the next hour or so. Latest hrrr data does show the
activity slowly decreasing from west to east aft midnight.
Will go ahead and include a 09z to 12z wx grid and detail this
decrease. The formatter may or may not pick this up.

Still seeing quite a bit of lightning activity across far nrn AL
and nrn and central MS. With the front still well to our west, the
tor watches will continue until midnight for our southern areas.

Updated zones coming out shortly.

&&

.AVIATION...
00Z TAF DISCUSSION.

Continued high confidence of VFR conditions through 03Z, but
flying conditions will deteriorate quickly after 03Z as SHRA/TSRA
spread across the area. Continue to have medium confidence with
respect to timing the onset/ending of SHRA/TSRA. Continue to have
only low to medium confidence with respect to timing the flight
category restrictions and the flight categories themselves.
Still anticipating that several amendments will be possible
through at least this evening and overnight.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

DISCUSSION......21
AVIATION........31
Hazardous weather outlook, Nov 29, 2:14 PM CST, 8 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
214 PM CST TUE NOV 29 2016

TNZ005>011-023>034-056>066-075-077>080-093>095-302015-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON-
HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-
JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON-
MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD-
COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES-
214 PM CST TUE NOV 29 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE
TENNESSEE.

.DAY ONE...TONIGHT

SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS ALL OF MIDDLE
TENNESSEE BETWEEN 9 PM AND 4 AM. THE MAIN CONCERN WILL BE
DAMAGING STRAIGHT LINE WINDS, BUT LARGE HAIL UP TO QUARTER SIZE
AND A FEW ISOLATED TORNADOES CANNOT BE RULED OUT. THE HIGHEST
TORNADO THREAT WILL BE SOUTH OF A LINDEN TO MURFREESBORO TO
CROSSVILLE LINE.

EXCESSIVE RUNOFF FROM HEAVY RAINS AS WELL AS LEAF-CLOGGED DRAINS
COULD CAUSE SOME FLOODING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED TONIGHT.

SPOTTER THUNDERSTORM REPORTING CRITERIA...
TORNADO
FUNNEL CLOUD
FLOODING
HAIL >= 1/2 INCH
WINDS > 50 MPH (MEASURED)
STRUCTURAL DAMAGE
TREES OR POWER LINES DOWN

JACKSON

In the hours before

Local storm report, Nov 29, 10:48 PM CST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1048 PM CST TUE NOV 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0907 PM     TSTM WND DMG     2 N TULLAHOMA           35.40N  86.22W
11/29/2016                   COFFEE             TN   BROADCAST MEDIA

            TREE FELL ON HOUSE NEAR LAKEWOOD COUNTRY CLUB IN
            TULLAHOMA

&&

EVENT NUMBER OHX1601130

BW
Local storm report, Nov 29, 10:53 PM CST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1053 PM CST TUE NOV 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0907 PM     TSTM WND DMG     2 WSW TULLAHOMA         35.36N  86.24W
11/29/2016                   COFFEE             TN   TWITTER

            TSPOTTER REPORT OF TREES AND POWER LINES DOWN IN THE
            SHARONDALE AREA OF TULLAHOMA.

&&

EVENT NUMBER OHX1601131

SHAMBURGER
Local storm report, Nov 29, 10:55 PM CST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
1055 PM CST TUE NOV 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0907 PM     TSTM WND DMG     1 NW TULLAHOMA          35.37N  86.22W
11/29/2016                   COFFEE             TN   TRAINED SPOTTER

            TREE DOWN ACROSS CEDAR STREET IN TULLAHOMA. ROAD
            IMPASSABLE

0907 PM     TSTM WND DMG     2 N TULLAHOMA           35.40N  86.22W
11/29/2016                   COFFEE             TN   BROADCAST MEDIA

            TREE FELL ON HOUSE NEAR LAKEWOOD COUNTRY CLUB IN
            TULLAHOMA

0907 PM     TSTM WND DMG     2 WSW TULLAHOMA         35.36N  86.24W
11/29/2016                   COFFEE             TN   TWITTER

            TSPOTTER REPORT OF TREES AND POWER LINES DOWN IN THE
            SHARONDALE AREA OF TULLAHOMA.

0909 PM     TSTM WND DMG     TULLAHOMA               35.37N  86.22W
11/29/2016                   COFFEE             TN   EMERGENCY MNGR

            MULTIPLE TREES AND POWER LINES WERE DOWNED ACROSS THE
            NORTH END OF TULLAHOMA.

0912 PM     TSTM WND GST     2 N TULLAHOMA           35.40N  86.22W
11/29/2016  M59 MPH          COFFEE             TN   ASOS

            TULLAHOMA ASOS RECORDED 51 KNOT GUST

0914 PM     TORNADO          5 NE TULLAHOMA          35.42N  86.15W
11/29/2016                   COFFEE             TN   TRAINED SPOTTER

            SPOTTER REPORTED A TORNADO NORTHEAST OF TULLAHOMA NEAR
            HWY 55 WITH DEBRI AND PEA SIZED HAIL

&&

EVENT NUMBER OHX1601129 OHX1601130 OHX1601131 OHX1601128 OHX1601127
OHX1601126

31
Local storm report, Nov 29, 10:57 PM CST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1057 PM CST TUE NOV 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0906 PM     TSTM WND DMG     1 W TULLAHOMA           35.37N  86.23W
11/29/2016                   COFFEE             TN   PUBLIC

            HOUSE DESTROYED AND TREES DOWN IN THE SHARONDALE AREA
            IN TULLAHOMA POSSIBLE TORNADO

&&

EVENT NUMBER OHX1601132

BW
Local storm report, Nov 29, 11:00 PM CST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
1100 PM CST TUE NOV 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0906 PM     TSTM WND DMG     1 W TULLAHOMA           35.37N  86.23W
11/29/2016                   COFFEE             TN   PUBLIC

            HOUSE DESTROYED AND TREES DOWN IN THE SHARONDALE AREA
            IN TULLAHOMA POSSIBLE TORNADO

0907 PM     TSTM WND DMG     1 NW TULLAHOMA          35.37N  86.22W
11/29/2016                   COFFEE             TN   TRAINED SPOTTER

            TREE DOWN ACROSS CEDAR STREET IN TULLAHOMA. ROAD
            IMPASSABLE

0907 PM     TSTM WND DMG     2 N TULLAHOMA           35.40N  86.22W
11/29/2016                   COFFEE             TN   BROADCAST MEDIA

            TREE FELL ON HOUSE NEAR LAKEWOOD COUNTRY CLUB IN
            TULLAHOMA

0907 PM     TSTM WND DMG     2 WSW TULLAHOMA         35.36N  86.24W
11/29/2016                   COFFEE             TN   TWITTER

            TSPOTTER REPORT OF TREES AND POWER LINES DOWN IN THE
            SHARONDALE AREA OF TULLAHOMA.

0909 PM     TSTM WND DMG     TULLAHOMA               35.37N  86.22W
11/29/2016                   COFFEE             TN   EMERGENCY MNGR

            MULTIPLE TREES AND POWER LINES WERE DOWNED ACROSS THE
            NORTH END OF TULLAHOMA.

0912 PM     TSTM WND GST     2 N TULLAHOMA           35.40N  86.22W
11/29/2016  M59 MPH          COFFEE             TN   ASOS

            TULLAHOMA ASOS RECORDED 51 KNOT GUST

0914 PM     TORNADO          5 NE TULLAHOMA          35.42N  86.15W
11/29/2016                   COFFEE             TN   TRAINED SPOTTER

            SPOTTER REPORTED A TORNADO NORTHEAST OF TULLAHOMA NEAR
            HWY 55 WITH DEBRI AND PEA SIZED HAIL

&&

EVENT NUMBER OHX1601132 OHX1601129 OHX1601130 OHX1601131 OHX1601128
OHX1601127 OHX1601126

31
Local storm report, Nov 29, 11:03 PM CST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1103 PM CST TUE NOV 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0907 PM     TSTM WND DMG     1 N TULLAHOMA           35.39N  86.22W
11/29/2016                   COFFEE             TN   TWITTER

            ROOF DAMAGE TO STRIP MALL ALONG N JACKSON STREET IN
            TULLAHOMA

&&

EVENT NUMBER OHX1601133

BW

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 29, 7:41 PM CSTSpecial Weather StatementOHXMaury34 min
Nov 29, 8:33 PM CSTSpecial Weather StatementOHXGiles27 min
Nov 29, 8:44 PM CSTTornado WarningOHXGiles16 min
Nov 29, 8:48 PM CSTSevere Thunderstorm WarningOHXBedford, Coffee42 min
Nov 29, 8:51 PM CSTSpecial Weather StatementOHXWarren24 min
Nov 29, 8:57 PM CSTTornado WarningOHXBedford, Coffee33 min
Nov 29, 9:27 PM CSTTornado WarningOHXCoffee, Warren33 min
Nov 29, 10:04 PM CSTSevere Thunderstorm WarningOHXCoffee, Grundy26 min
Nov 29, 10:29 PM CSTSevere Thunderstorm WarningOHXGrundy18 min
Nov 29, 10:42 PM CSTTornado WarningOHXGrundy, Van Buren, Warren33 min
Nov 30, 1:40 AM CSTAreal Flood AdvisoryOHXBedford, Coffee, Grundy, Warren2 hr
Nov 30, 2:10 AM CSTSevere Thunderstorm WarningOHXGrundy35 min
Nov 30, 2:21 AM CSTTornado WarningOHXCumberland11 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.